| Model Number |
G124 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high out of range shock lead impedance measurements greater than 125 ohms.Technical services (ts) was consulted and upon data review discussed this is not a gradual rise.Ts recommended programming enhancements and continue monitoring.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.